Actually, Although Sinemet can cause hypersexuality, none of my other meds have any sexual issues listed for side effects.
On the flip side, The American Parkinson's Disease Assoc.'s YOPD site has this to say:
"When it comes to Parkinson’s disease (PD), diminished sexual function is practically inevitable. From lack of sexual desire to low libido to difficulties with orgasmic functioning, this chronic, progressive, neurological disease can impair your sexuality in one way or the other."
The EPDA (European Parkinson's Disease Assoc.) has this to say:
"Each person is affected differently and sexual difficulties may alter over time, but the most frequent are:
- decreased sexual desire
- increased sexual desire (hypersexuality)
- arousal problems
- orgasmic problems
The Michael J. Fox site says this:
The most common sexual problem for men with Parkinson’s disease is achieving and maintaining an erection, followed by impaired sexual arousal, drive and orgasm. Medications can help improve erectile function. Talk to your doctor to see if they are suitable for you.
Finally, according to the article "Management of sexual dysfunction in Parkinson's Disease" from the National Institute of Health:
"erectile dysfunction, and problems with ejaculation are found in male patients"
There you go Bill. Not only is Ed caused by PD, but orgasm/ejaculation problems are caused by PD as well.
Edited by graflexmaster, 03 September 2014 - 12:37 PM.
Current age= 54
Symptom Onset- 1991 (31)
Sinemet 6X/day (700mg L-Dopa)
Azilect 1mg 1X/day
To quote Cowboy, (a former regular forum member)..........Parkinson's brings us all together. With our many differences and emotions. We have something in common here. It is progressive, dangerous and has adversely affected our lives. We come together here looking for knowledge and comfort from one another.
-- Thank you Cowboy-- wherever you may be......................
<Remember, Reality is still optional>
<Love shared, Is Love increased........ Pain shared, is Pain decreased.>